# SDR ABXA070327

- Difficulty date: September 19, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115793
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER BEAM AFT END WAS CRACKED.  REPAIRED AREA IAW DC9 SRM 52-05, FIGURE 25.
